# SDR 20000808SH015

- Difficulty date: July 27, 2000
- Submitted: August 8, 2000
- Operation: General aviation
- Aircraft: N7660E
- Make and model: Cessna 210M
- Aircraft serial: 21062692
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: J124532
- Condition: Missing
- Location: Lt Forward
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART MANUFACTURED DEFECT.  MISSING REINFORCEMENT WASHER ON UPPER HALF.  (X)
